Access count of this item: 14

Files in This Item:
File Description SizeFormat 
2018-09.pdf272.91 kBAdobe PDFView/Open
Title: Cubic hypersurfaces with positive dual defects
Authors: 古川, 勝久  KAKEN_name
Author's alias: Furukawa, Katsuhisa
Issue Date: 2018
Publisher: 京都大学数理解析研究所
Journal title: 代数幾何学シンポジウム記録
Volume: 2018
Start page: 87
End page: 92
Abstract: We show that if a cubic hypersurface with positive dual defect over the complex number field is not a cone, then either the hypersurface coincides with the secant variety of the singular locus, or the hypersurface contains a linear subvariety of dimension greater than the dual defect such that the intersection of the singular locus and a general contact locus is contained in the linear subvariety.
Description: 於 城崎国際アートセンター(2018年10月22日-10月26日)
平成30年度科学研究費補助金 基盤研究(S)(課題番号15H05738, 代表 金銅誠之), 平成30年度科学研究費補助金 基盤研究(S)(課題番号17H06127, 代表 齋藤政彦), 平成30年度科学研究費補助金 基盤研究(S)(課題番号16H06337, 代表 高橋篤史)
Date : Oct. 22, 2018 (Mon) - Oct. 26, 2018 (Fri). Venue : Kinosaki International Arts Center.
Kinosaki Algebraic Geometry Symposium 2018 is partially supported by Grantin-Aid for Scientific Research (S) 15H05738, (S) 17H06127, and (S) 16H06337. Organizers: Hokuto Uehara (Tokyo Metropolitan University), Kiwamu Watanabe (Saitama University), Atsushi Kanazawa (Kyoto University)
URI: http://hdl.handle.net/2433/236407
Appears in Collections:2018

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.